# SDR IPXA2023012490215

- Difficulty date: January 3, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 65,866 hours, 18,436 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Upper Aux Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAJOR REPAIR,  UPPER CENTER AUX TANK HAS CRACKED STRINGER 48 LOCATED BETWEEN X17 AND X46.  REPAIRED THE CRACKED STRINGER 48 AT THE UPPER CENTER AUX TANK IAW SRM 57-10-03, REPAIR 1, FIG 201, REV 69.01.
